Reply
What do I do? Mommy2Kay Due April 20; 1 child; Florida 4235 posts
6th Jul '13

I'll try to summarize as much as I can. On the 24th DS start 7ml of amoxicillin twice a day for a double ear infection and strep. On that Friday (28th) he had to get an antibiotic shot because the fever had come back despite the high dose of amoxicillin he was he was on. Well, today he started complaining of a headache again and I don't really know what to do aside of giving him something for the pain. I would have to wait until Monday for him to be seen by his pedi. Should I wait until then to get him seen?

Vicki McDonald Due September 28 (boy); 3 kids; Belleville, Ontario 927 posts
6th Jul '13

Don't wait, not worth the risk!

Mommy2Kay Due April 20; 1 child; Florida 4235 posts
6th Jul '13
Quoting Vicki McDonald:" Don't wait, not worth the risk!"


Yeah that's what I'm thinking but he doesn't have a temp, should I wait and see if he gets one?

Boobo&bugs Due September 24; 1 child; Simpsonville, South Carolina 7569 posts
6th Jul '13

Is the headache the only thing he is complaining about at the moment? My dd was just on amoxicillin too and I'm almost positive headache was listed as a side effect. I'd call the on call nurse though just to be sure.

Mommy2Kay Due April 20; 1 child; Florida 4235 posts
6th Jul '13
Quoting kate & tilly:" Is the headache the only thing he is complaining about at the moment? My dd was just on amoxicillin too ... [snip!] ... too and I'm almost positive headache was listed as a side effect. I'd call the on call nurse though just to be sure."


He was done with the amoxicillin on Wed, would it be causing the headache now? He was complaining of headache while he was on it as well.

Boobo&bugs Due September 24; 1 child; Simpsonville, South Carolina 7569 posts
7th Jul '13

<blockquote><b>Quoting Mommy2Kay:</b>" He was done with the amoxicillin on Wed, would it be causing the headache now? He was complaining of headache while he was on it as well."</blockquote>




Our pharmacy told us the drugs stay in your system for a little while. So they can still have side effects for a little while after stopping them. However I'd give him Tylenol and call the pedi just to be sure that it wasn't something more serious.